RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 262–276 (Mi de8564)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On some orthogonal decompositions and nonlinear analytic problems

Yu. A. Dubinskii

Moscow Power Engineering Institute

Full text: PDF file (1708 kB)

English version:
Differential Equations, 1995, 31:2, 241–253

Bibliographic databases:
UDC: 517.53+517.91
Received: 10.10.1994

Citation: Yu. A. Dubinskii, “On some orthogonal decompositions and nonlinear analytic problems”, Differ. Uravn., 31:2 (1995), 262–276; Differ. Equ., 31:2 (1995), 241–253

Citation in format AMSBIB
\Bibitem{Dub95}
\by Yu.~A.~Dubinskii
\paper On some orthogonal decompositions and nonlinear analytic problems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 262--276
\mathnet{http://mi.mathnet.ru/de8564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373788}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 241--253


Linking options:
  • http://mi.mathnet.ru/eng/de8564
  • http://mi.mathnet.ru/eng/de/v31/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Dubinskii, A. S. Osipenko, “Non-linear analytic and coanalytic problems ($L_p$-theory, Clifford analysis, examples)”, Sb. Math., 191:1 (2000), 61–95  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:60
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019